APM OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
ON THE GLOBAL WELL-POSEDNESS OF THE MAGNETIC-CURVATURE-DRIVEN PLASMA EQUATIONS WITH RANDOM EFFECTS IN R-3 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2015, 卷号: 13, 期号: 7, 页码: 1665-1681
Authors:  Wu, Xinglong
Favorite  |  View/Download:49/0  |  Submit date:2015/10/09
The Magnetic-curvature-driven Plasma Equations With Random Effects  Electromagnetic Fluid  The Cauchy Problem  Well-posedness  Global Existence Of Solution